# SDR CALA2024122403158

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 107,538 hours, 14,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D 3R FWD EMERGENCY POWER SUPPLY M33404 BATTERY PACK FOUND LOW CAPACITY REF TO HAECO NON-ROUTINE NO.9450774, ORIGINATED BY EMP V903218, 86-3350-1-0002. PERFORMED BY EMP V903218 AND IDT BY EMP V903670 - REPLACED M/D 3 REV 102 R FWD EMERGENCY POWER SUPPLY M33404 BATTERY PACK AND C/O NEW BAT TERY PACK INSTALLATION TEST & CAPACITY CHECK. THE TEST RESULT FO UND NORMAL AS PER AMM 33-51-06-200-801 & AMM 33-51-06-960-802
